# SDR F3LA2009010800003

- Difficulty date: July 2, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 15,771 hours, 8,171 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Part number: D57745013015
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 C-CHECK INSP, NOTED THAT THE RT NR 3 SPOILER ANTI-ROTATION FLAT HAS A GOUGE. MX REPAIRED DAMAGED AREA IAW EA A8-57R-30430.
